Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

No passage of food from stomach to intestines. Prescribed with C-Domperidome. Feeling bloated. Advise?

User rating for this question
Answered by

Practicing since : 2000
Answered : 1410 Questions
A hospital lab test machine showed there was no passage of food from my stomach to my intestines during the
two hour test period. The doctor prescribed a special compound medication be prepared called
C-DOMPERIDOME 10MG CAP. Directions to take one cap three times/day prior to meals. Nothing. Did not help at
all. I called the PA and we agreed to halt that medication to see what developed. Nothing changed. My most
reliable laxative is EXLAX....four of them. I've tried Mineral Oil and probiotics etc. Feel bloated most of the time.
Thanks. XXXX
Posted Sat, 7 Sep 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 29 minutes later
Brief Answer:
Get an xray abdomen and endoscopy test

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

I could not understand which lab test you have undergone which showed nothing passes below stomach. Anyhow since there is no passage of food from stomach to small intestine suggest you have partial or complete intestinal or gastric outlet
obstruction. You haven't mentioned about your symptoms you are suffering from.I will advise you to get a xray abdomen in standing position and endoscopy examination to see for gastric outlet or small intestinal obstruction.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Follow-up: No passage of food from stomach to intestines. Prescribed with C-Domperidome. Feeling bloated. Advise? 35 minutes later
Thank you, Dr. XXXXXXX
More info regarding the stomach test: They gave me something to eat that
had a traceable material in it. They had me lie down on a table and placed a
machine that was to track that traceable material through my abdomen.
They reported that there was no movement of the "food" (traceable material)
after about two hours.
I have had an endoscopy and a colonoscopy over the past year.
Good news is that I do have somewhat o.k. bowl movements every three-four
days. Between those times, however, I do feel bloated.
Thinking of adding more fiber...."physillium" (sp?). I presently drink 8+ glasses of water each day. Thanks so much.
Answered by Dr. Amit Jain 29 minutes later
Brief Answer:
follow advise

Detailed Answer:
Hello! Nice to hear from you that you have regular bowel movements.
Bloating usually occurs because of indigestible carboydrates or proteins which stay for a longer period of time then usual and bacteria present over there try to digest them and produce excess of gas which produces bloating

What you all have to do is:
1. Do regular aerobic exercise at least 30 minutes / day
2. If you are obese or overweight then you should reduce your weight again by exercise and low caloric diet
3. Wear loose clothes
4.Observe when you take milk or milk products whether these symptoms worsen, if yes then please avoid them
5. Avoid carbonated drinks, wine or beer or smoking if you do
6. take black tea and add cardamom and ginger to it and take them with meals
7. Don't forget to close mouth while chewing food
8.Eat slowly
9. Take a proton pump inhibitor along with a prokinetic agent
10. Take Tablets that contain enzymes protease, amylase, lipase with meals
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor